# SDR MWEA060002

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 8,273 hours, 4,699 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 21SN04410
- Part serial: BO59687
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT ENGINE SYSTEM FAIL ANNUNIATOR CAME ON FOLLOWED BY LT FUEL FILTER ANNUNCIATOR, BOTH LEVEL ONE ALERT.  REMOVED AND REPLACED LT FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.
